# SDR MASA2012042634732

- Difficulty date: April 26, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 17,716 hours, 14,488 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT RED LIGHT NOT FLASHING.  REMOVED AND REPLACED BATTERY, OPS CHECK GOOD.
